# SDR HEEA0014910

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2435 · Starter-Generator
- Part: Clutch
- Part number: 2CM272B1
- Condition: Worn
- Location: Start/Gen
- Part time: 233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH HAS EXCESSIVE END PLAY .018 INCH LIMITS ARE .004 INCH TO .010 INCH.
